# SDR 95ZZZX3407

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION ON LONGERON 30, AT 6 FASTENERS BETWEEN STA 484 AND STA 503.  REPAIRED PER SRM 53-02, FIGURE 14,  AIRCRAFT TOTAL TIME:  66,307 HOURS; 81,289 CYCLES.
